# SDR UPS97821897

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1338.23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FRAME CLIP CRACKED AT STA 1338.23, LT UPPER CUSP, AFT SIDE OF FRAME.  STOP DRILLED CRACK PER SRM 53-2-0.  FABRICATED FRAME CLIP ANGLE REPAIR AND INSTALLED FASTENERS PER SRM 53-2-0 AND SRM 53-20-10.
